Publication details for Bernard PietteI. Floratos & B.M.A.G. Piette (2001). Spherically Symmetric Solutions of the sixth order SU(N) Skyrme Models. Journal of Mathematical Physics 42(12): 5580-5595.
- Publication type: Journal Article
- ISSN/ISBN: 0022-2488, 1089-7658
- DOI: 10.1063/1.1415742
- Further publication details on publisher web site
- Durham Research Online (DRO) - may include full text
Author(s) from Durham
Following the construction described by Ioannidou et al. [J. Math. Phys. 40, 6353 (1999)], we use the rational map ansatz to construct analytically some topologically nontrivial solutions of the generalized SU(3) Skyrme model defined by adding a sixth order term to the usual Lagrangian. These solutions are radially symmetric and some of them can be interpreted as bound states of Skyrmions. The same ansatz is used to construct low-energy configuration of the SU(N) Skyrme model.